# SDR 2004UALA00199

- Difficulty date: March 5, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 40,468 hours, 5,009 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD (STA 2360) HAS 2 EACH DENTS JUST BELOW WL 274.87 AT RBL 45 AND RBL 55.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED 2 EACH REPAIR DOUBLERS.
